Title: Snellius’ Memorial Stone
Authors: Huylebrouck, Dirk # ×
Issue Date: Jul-1995
Series Title: The Mathematical Intelligencer vol:17 issue:4 pages:58-59
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science